Generalized impedance boundary conditions for scattering problems from strongly absorbing obstacles: the case of Maxwell's equations - Archive ouverte HAL Access content directly
Journal Articles Mathematical Models and Methods in Applied Sciences Year : 2008

Generalized impedance boundary conditions for scattering problems from strongly absorbing obstacles: the case of Maxwell's equations

Houssem Haddar
Hoai-Minh Nguyen
  • Function : Author
  • PersonId : 931707

Dates and versions

hal-00743893 , version 1 (21-10-2012)

Identifiers

Cite

Houssem Haddar, Patrick Joly, Hoai-Minh Nguyen. Generalized impedance boundary conditions for scattering problems from strongly absorbing obstacles: the case of Maxwell's equations. Mathematical Models and Methods in Applied Sciences, 2008, 18 (10), pp.1787-1827. ⟨10.1142/S0218202508003194⟩. ⟨hal-00743893⟩
310 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More